# SDR DALA2022031401641

- Difficulty date: March 8, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,237 hours, 30,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CRACK INDICATION FOUND ON BOTH CONTINUITY FITTINGS. CORRECTIVE ACTION: REPLACED FITTINGS PER ERA 596821-14. (2153103)
